MathSciNet Relay Station
MathSciNet bibliographic data
MR213883 (35 #4737) 46.55
Pełczyński, A. Some linear topological properties of separable function algebras. Proc. Amer. Math. Soc. 18 1967 652–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement